# SDR SCNA20201116278

- Difficulty date: October 22, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL IN AFT CARGO BAY STA 847-855, RBL 20, WL 160.   CORROSION ON INTERCOSTAL IN AFT CARGO BAY BS 847-855-RBL 20 WL 160 FOUND TO BE OUT OF LIMITS, PER SRM 53-60-15-1A-1.  FABRICATED REPLACEMENT INTERCOSTAL, PER BOEING PL 146A8123 & BOEING DRAWING 146A8120.  REMOVED & INSTALLED REPLACEMENT INTERCOSTAL, PER SRM 51-40-05, AMM 51-21-41, SRM 51-40-02, BOEING DRAWING 146A8123.
